Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 508045, 6 pages
http://dx.doi.org/10.1155/2013/508045
Research Article

Note on a Binomial Schedule for an MX/G/1 Queueing System with an Unreliable Server

1Laboratoire LaRoMa, Département de Recherche Opérationnelle, Faculté des Mathématiques, Université des Sciences et de la Technologie Houari Boumediene, Algiers 16111, Algeria
2Department of Information Systems and Decision Sciences, Silberman College of Business, Fairleigh Dickinson University, Vancouver, BC, Canada V6B 2P6

Received 26 May 2013; Accepted 7 July 2013

Academic Editors: M. Galea and J. López-Fidalgo

Copyright © 2013 Abdelhak Mezghiche and Lotfi Tadj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelhak Mezghiche and Lotfi Tadj, “Note on a Binomial Schedule for an MX/G/1 Queueing System with an Unreliable Server,” ISRN Probability and Statistics, vol. 2013, Article ID 508045, 6 pages, 2013. doi:10.1155/2013/508045